# SDR AU970128

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402516
- Condition: Cracked
- Location: Flight Compart
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CO-PILOTS WINDSHIELD OUTER LAMINATION CRACKED IN TOP RH CORNER -WINDSHIELD WAS DELAMINATING PRIOR TO CRACKING (THE DELAMINATION WAS WITHIN MANUFACTURERS LIMITS)
